# SDR AALA20090924TUL14

- Difficulty date: September 24, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 53,721 hours, 27,526 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FORWARD STOP FITTING CRACKED.  REPLACED STOP FITTING WITH NEW FITTING PER ESO 80174.
